Show ratings & reviews for

2.9 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

18 People found this comment helpful

I was started on the lowest dose of the Minivelle patch, 0.0375mg for treatment of hot flashes and difficulty sleeping. I started to feel benefits fairly quickly, within a week, and as time has gone on I've been feeling more benefits of using the estrogen patch. My mood is better, big plus! After three months on the patch I feel my depression is lifting and I am doing more in general instead of si...

Most voted negative review

3 People found this comment helpful

after a few weeks i got a cough and developed bronchitis. Then started having ear problems and coughing continued for weeks . I then started having nausea and developed severe stomach pains and back pain for a little over a month I finally started thinking about when these things started happening and I left patch off and noticed symptoms would go away I would put the patch back on and symptoms st...

Shared reviews and ratings

PINKYNYC | 55-64 | Female | On medication for 1 to 6 months | Patient
8/16/2020
Condition: Post-Menopausal Osteoporosis Prevention
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I have used Climara Viville and Miniville. Climara was great until they started making it over seas now it wears off in a day or 2 as a result I was changing patches frequently and got a huge fibroid. Viville made me really sick! Right now Minivelle is the only one that works for me. And BTW estradiol does not cause breast cancer progestin does. Estrogen can cause uterine cancer. For more info on that watch Menopause Barbie on youtube. I have not been on minivelle long enough to give it 5 stars but it works with my body chemistry right now. However I need to take it off to shower no matter what they say I cant keep it on!

Report this postFill 3Created with Sketch.
Lulu | 45-54 | Female | On medication for 5 to less than 10 years | Patient
9/24/2019
Condition: "Change of Life" Signs
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I have been on this for about 6.5 years. While it did help my symptoms of menopause, night sweats, insomnia, etc. I now have Breast Cancer and wish I had never taken it. I'm also now living through the hell of sweats again but now all day and all night.

Report this postFill 3Created with Sketch.
Lisa | 45-54 | Female | On medication for 1 to 6 months | Patient
4/4/2018
Condition: "Change of Life" Signs
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I am 48 and I had a total hysterectomy at age 30. I have been using the Vivelle Dot for the last 18 years and due to insurance had to switch to Minivelle. IT SUCKS!!!! I have gained a ton of weight, my boobs are huge and sensitive. My whole body aches terribly from my neck to my back and even my limbs. I got a charlie horse in my right calf the other day for no apparent reason. I cannot wait to go back on the Vivelle Dot. This is the worst drug ever made. Don't use it!!!

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | On medication for 1 to 6 months | Patient
2/20/2018
Condition: Post-Menopausal Osteoporosis Prevention
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

My first month on Minivelle patch was good. No problems to report. However, during the second month the patch left itchy, red circular area. Drug rep suggested waving patch around for 30 seconds prior to putting it on skin to evaporate alcohol. I tried but my allergic reaction to it grew worse. I have to try something else. Bummer!

Report this postFill 3Created with Sketch.
She-She | 45-54 | On medication for 5 to less than 10 years | Patient
3/10/2017
Condition: Low Estrogen After Operation to Remove Ovaries
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Been using this product since 2011 without any problems.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More